RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 4, Pages 586–598 (Mi mz3701)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniqueness of Multiple Walsh Series for the Convergence on Binary Cubes

N. S. Moreva

Saratov State University named after N. G. Chernyshevsky

Abstract: We consider uniqueness problems for multiple Walsh series convergent on binary cubes on a multidimensional binary group. We find conditions under which a given finite or countable set is a set of uniqueness.

Keywords: multiple Walsh series, convergence on binary cubes, multidimensional binary group, uniqueness group, uniqueness set, index set

DOI: https://doi.org/10.4213/mzm3701

Full text: PDF file (423 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:4, 518–528

Bibliographic databases:

UDC: 517.51
Received: 07.06.2006
Revised: 25.10.2006

Citation: N. S. Moreva, “Uniqueness of Multiple Walsh Series for the Convergence on Binary Cubes”, Mat. Zametki, 81:4 (2007), 586–598; Math. Notes, 81:4 (2007), 518–528

Citation in format AMSBIB
\Bibitem{Mor07}
\by N.~S.~Moreva
\paper Uniqueness of Multiple Walsh Series for the Convergence on Binary Cubes
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 4
\pages 586--598
\mathnet{http://mi.mathnet.ru/mz3701}
\crossref{https://doi.org/10.4213/mzm3701}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352024}
\zmath{https://zbmath.org/?q=an:1136.42307}
\elib{http://elibrary.ru/item.asp?id=9486227}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 4
\pages 518--528
\crossref{https://doi.org/10.1134/S0001434607030297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248373203}


Linking options:
  • http://mi.mathnet.ru/eng/mz3701
  • https://doi.org/10.4213/mzm3701
  • http://mi.mathnet.ru/eng/mz/v81/i4/p586

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Polyakova, “O edinstvennosti ryadov po sisteme kharakterov diadicheskoi gruppy”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:2 (2009), 38–44  mathnet
    2. M. G. Plotnikov, “Quasi-measures on the group $G^m$, Dirichlet sets, and uniqueness problems for multiple Walsh series”, Sb. Math., 201:12 (2010), 1837–1862  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:211
    Full text:69
    References:44
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019